# SDR SWAA060164

- Difficulty date: January 15, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 47,041 hours, 46,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520723
- Condition: Cracked
- Location: Bs 482a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 482A, STR 20R.  REPAIRED FRAME PER SWA EA.
